# SDR SWIA200211284

- Difficulty date: September 20, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 22,105 hours, 19,600 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PITOT/STATIC TUBE CORRODED.   REMOVED AND REPLACED RIGHT PITOT/STATIC TUBE IAW 34-11-01.  PERFORMED PITOT/STATIC SYSTEM LEAK CHECK IAW MM 30-31-00.  ALSO HEAT CHECKS GOOD IAW MM 34-11-00.
